KOPS - The Institutional Repository of the University of Konstanz

A Note on ϰ α -Saturated o-Minimal Expansions of Real Closed Fields : Dedicated to Yu. L. Ershov on the occasion of his 75th birthday

A Note on ϰ α -Saturated o-Minimal Expansions of Real Closed Fields : Dedicated to Yu. L. Ershov on the occasion of his 75th birthday

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

D’AQUINO, Paola, Salma KUHLMANN, 2016. A Note on ϰ α -Saturated o-Minimal Expansions of Real Closed Fields : Dedicated to Yu. L. Ershov on the occasion of his 75th birthday. In: Algebra and Logic. 54(6), pp. 502-506. ISSN 0002-5232. eISSN 1573-8302. Available under: doi: 10.1007/s10469-016-9369-6

@article{DAquino2016Satur-34932, title={A Note on ϰ α -Saturated o-Minimal Expansions of Real Closed Fields : Dedicated to Yu. L. Ershov on the occasion of his 75th birthday}, year={2016}, doi={10.1007/s10469-016-9369-6}, number={6}, volume={54}, issn={0002-5232}, journal={Algebra and Logic}, pages={502--506}, author={D’Aquino, Paola and Kuhlmann, Salma} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/34932"> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-08-03T15:33:59Z</dc:date> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:contributor>D’Aquino, Paola</dc:contributor> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/34932"/> <dc:creator>Kuhlmann, Salma</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dcterms:abstract xml:lang="eng">We give necessary and sufficient conditions for a polynomially bounded o-minimal expansion of a real closed field (in a language of arbitrary cardinality) to be N-alpha-saturated. The conditions are in terms of the value group, residue field, and pseudo-Cauchy sequences of the natural valuation on the real closed field. This is achieved by an analysis of types, leading to the trichotomy. Our characterization provides a construction method for saturated models, using fields of generalized power series.</dcterms:abstract> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>D’Aquino, Paola</dc:creator> <dcterms:issued>2016</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2016-08-03T15:33:59Z</dcterms:available> <dcterms:title>A Note on ϰ α -Saturated o-Minimal Expansions of Real Closed Fields : Dedicated to Yu. L. Ershov on the occasion of his 75th birthday</dcterms:title> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dc:language>eng</dc:language> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account